# SDR KBMA119544

- Difficulty date: August 13, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: DC446
- Condition: Binding
- Location: Servo Sys
- Part time: 3,865 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVO CONTROLS BINDING WHEN INPUTS TO THE LEFT ARE REQUIRED.  REPLACED WITH OVERHAUL UNIT.
